# SDR 07FDEA02981

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53771417206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR SILL BEAM AT FRAME LOCATIONS 25 AND 25A.  REPAIR PERFORMED WITH CUTOUT OF UPPER FLANGE AND INSTALLATION OF A MACHINED ANGLE IAW TD/K7/S1/08107/2007 IN EA 6-5313-112452, APPROVED BY RAS/DABRE/7008107/2007 ISSUE "B".
